Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning the separability of certain locally connected metric spaces


Author: F. Burton Jones
Journal: Bull. Amer. Math. Soc. 52 (1946), 303-306
DOI: https://doi.org/10.1090/S0002-9904-1946-08563-8
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 6 (1935), 437--439
MathSciNet review: 0015779
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08563-8

American Mathematical Society